Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having gastritis problem and blurred vision. What treatment should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Question
im in general good health,but i have stomach gases continually affecting my eyesight
which always clear after a bout of belching. my main problem is stomach gases
blurring my eyesight thats about it.
Posted Tue, 28 Aug 2012 in Digestion and Bowels
 
 
Answered by Dr. Sourav Ganguly 57 minutes later
Hi,

Thanks for your query.
I think what is happening here is that whenever you have gas, the stomach gets distended and makes your feel dizzy and light headed.
The following measures will help:

1. Take a good antacid.
2. Avoid fried fermented, junk meals.
3. Try and exercise a little. 30-40 minutes a day should do you a lot of good
4. Eat small meals at regular intervals.
5. Take some yoghurt or some probiotic with your food
6. If symptoms persist, please see a physician. You may need a stool examination followed by a course of antibiotics
7. Take plenty of fresh fruits and vegetables.
Hope I have answered your query. If you have any further questions I will be happy to help.

Wish you a speedy recovery.
Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Having gastritis problem and blurred vision. What treatment should be done? 16 hours later
Hi, I see Dr XXXXXXX Ganguly is a phsyiatrist, would a general medical physician
be not more appropriate to deal with my medical query?

best regards
XXXXXXX

 
 
Answered by Dr. Sourav Ganguly 1 hour later
Hi XXXXXXX

I think my previous answer did not satisfy you but I let you know that before doing residency in psychiatry I had been a resident in family medicine for couple of years so I had a lot of patient exposure in family medicine.

Let me try my best to help you today.

So please follow the opinion I provided. I am sure that will help you a lot.

You may consider taking Proton pump inhibitors like Omeprazole. Please get it prescribed by your primary care physician.

Hope I have answered your query. If you have any further questions I will be happy to help.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor